Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Frequent urination after renal transplant. Is it necessary to use Niftron?

hi sir this is victor. i am renal recipient. thi is nmy 13th month after transplant. i have problem of frequent urine. so i am investigated by the. the bldder is some problems. my uroligist prescribed a medicine tamlet-4. after neurogenic bladder test some urine tract infection is effected. my nephrologist prescribed niftron 100 mg. daily morning nd evening 0-0. in cue the rbc i plenty. it is necessary to use the niftron 100
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response

Welcome to HCM and thanks for your query.
The doc would have prescribed based on either clinical or lab evidence.
So it is better to take it as prescribed.
If the kidney function tests are normal, which i am sure it would have been checked on a routine basis, the medicine can be taken in the said dosage.

Best regards
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor